MAUDE Adverse Event Report: DEPUY CMW - 9610921 SMARTSET MV ENDURANCE 80G; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 SMARTSET MV ENDURANCE 80G; BONE CEMENT : BONE CEMENT
Model Number 3102-080
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to fall about 1 year ago, has been painful since and loosening of the tibial base fb component at the cement to implant interface.Depuy cement was used.Intra-op failed tibial component.Doi: (b)(6) 2014 dor: (b)(6) 2021 right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
SMARTSET MV ENDURANCE 80G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd.
blackpool IN FY4 4 QQ
UK  FY4 4QQ
MDR Report Key11446316
Report Number1818910-2021-04744
Device Sequence Number4523398
Product Code LOD
UDI-Device Identifier10603295168355
UDI-Public10603295168355
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P960001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3102-080
Device Catalogue Number3102080
Device Lot Number7868183
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 3 CEM; ATTUNE PS FB INSRT SZ 5 5MM; ATTUNE PS FEM RT SZ 5 NAR CEM; SMARTSET MV ENDURANCE 80G; ATTUNE FB TIB BASE SZ 3 CEM; ATTUNE PS FB INSRT SZ 5 5MM; ATTUNE PS FEM RT SZ 5 NAR CEM; SMARTSET MV ENDURANCE 80G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight107